# SDR JR2R2011091500401

- Difficulty date: September 15, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N518LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 10259
- Aircraft time: 13,010 hours, 9,535 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R CORRODED BETWEEN FRAMES STA 333 AND 310.  REPLACED STRINGER FROM 280 TO 333 IAW CRJ 700 SRM 51-42-06, 51-42-06.
